Alert archive / Florida / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 64, NWS Miami, FL

June 10, 2025Collier County, Hendry County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Jun 10, 2025, 3:32 PM EDT for Collier County, Hendry County, Florida. It was in force for 13 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 10, 2025, 3:32 PM EDT (19:32 UTC)
Expired
Jun 10, 2025, 3:45 PM EDT
In force
13 min
Issued by
NWS Miami, FL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Collier County, FL, Hendry County, FL

The radar

The Miami radar (KAMX), 147 km from the middle of the area, began a volume at 19:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 12:00Z, 7.5 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 12:00Z on 2025-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1477 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 12:00Z on 2025-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -13 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1477 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
855 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-13 m²/s²
0-3 km storm-relative helicity
-1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

266 
WUUS52 KMFL 101932
SVRMFL
FLC021-051-101945-
/O.NEW.KMFL.SV.W.0064.250610T1932Z-250610T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
332 PM EDT Tue Jun 10 2025

The National Weather Service in Miami has issued a

* Severe Thunderstorm Warning for...
  North central Collier County in southwestern Florida...
  Northwestern Hendry County in southern Florida...

* Until 345 PM EDT.

* At 332 PM EDT, a severe thunderstorm was located near Felda, or
  near Immokalee, moving northwest at 10 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Immokalee, Felda, Keri, and Lake Trafford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2642 8157 2643 8156 2660 8156 2667 8139
      2644 8130 2637 8161 2642 8163
TIME...MOT...LOC 1932Z 156DEG 7KT 2649 8150 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

CWC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 2:49 PM EDT, 43 minutes earlier.

Area forecast discussion, Jun 10, 2:49 PM EDT, 43 minutes before
Area Forecast Discussion
National Weather Service Miami FL
249 PM EDT Tue Jun 10 2025

...New BEACHES...

.SHORT TERM...
(Rest of today through Wednesday)
Issued at 209 PM EDT Tue Jun 10 2025

As the mid-level trough deepens across the CONUS eastern seaboard,
activity amps up today as the southeasterly winds escort more
moisture into the region with the help of the sea breezes. After a
busy morning with isolated/scattered showers and thunderstorms
across the east coast, the showers and thunderstorms will begin to
zone in on the interior and Gulf Coast as the Atlantic sea breeze
kicks in. For the remainder of the day, the most robust convection
is likely across the interior throughout the afternoon and as the
evening progresses. Potential hazards include heavy rainfall,
frequent lightning, and gusty winds will all be possible with the
stronger thunderstorms. As the day concludes, most activity will
remain over local waters, with winds declining over land.

On Wednesday, as we await the return of the western Atlantic high
and ridging, the models are continue to indicate there will be surge
of moisture into South Florida, as PWATs are forecast to climb to
2.0 to 2.2 inches. With strong southeasterly flow, this will promote
increased convective development, especially across southwest
Florida where the prevailing flow will meet the Gulf breeze.
Deterministic models have QPF values ranging from 2-3 inches of rain
across that region Wednesday afternoon. However, SPC's HREF
continues to show LPMM bulls-eyes of up to 4-5 inches of rain across
portions of the interior and southwest Florida. With the forecast
for total rainfall tomorrow, the WPC has all of South FL with a
marginal risk (at least 5%) for excessive rainfall. While much of
this area remains in severe to extreme drought conditions and
could use the rain, there remain some concerns that repeated
rounds of rain associated with this system could result in
localized flooding, especially in the communities and urban hubs
across southwest Florida.

There will be a cooling trend due to cloud coverage and convective
activity, with afternoon highs reaching the mid 80s across the east
coast, and barely hitting the 90s across southwest Florida.

&&

.LONG TERM...
(Wednesday night through next Monday)
Issued at 209 PM EDT Tue Jun 10 2025

Mid-level ridging will begin to build back, as the surface high from
the western Atlantic moves back into the FL Peninsula on Thursday
and remain in place for the remainder of the week into the weekend.
Therefore, any afternoon convective activity will be fueled by
afternoon sea breeze processes. There continues to indicate the
return of drier air, due to the arrival of more Saharan dust
(SAL), by the end of next week in increasing easterly deep layer
flow. However, the timing and magnitude of this drier air is still
uncertain and will be monitored going forward. PWAT forecasts
continue to support the arrival of drier air, with models showing below
normal levels of moisture, as values drop from the impressive
2.0"+ we're sitting at now.

Convective activity each afternoon may help moderate temperatures
through the long term period but conditions will still be warm, with
highs in the lows 90s each afternoon. Lows each night will also
remain balmy, only dropping to the upper 70s along the coastlines
and lower 70s over the interior.

&&

.AVIATION...
(18Z TAFS)
Issued at 105 PM EDT Tue Jun 10 2025

Scattered showers and thunderstorms across South FL with the
coverage progressing further interior and the Gulf coast by late
afternoon. Chances for SCT showers and storms early afternoon
across east coast terminals will diminish by late afternoon.
MVFR/IFR conditions possible with passing storms due to poor
CIGS/VIS. Gusty winds, up to 20-25 KT, possible with showers/storms.
After 02Z, most activity will remain over the water and winds
become light overnight. Active weather returns tomorrow.

&&

.MARINE...
Issued at 209 PM EDT Tue Jun 10 2025

Moderate southeasterly winds expected this week as high pressure
continues to sit over the western Atlantic. Isolated to scattered
showers and thunderstorms remain possible each day, which may
result in locally hazardous winds and seas. Outside of convection,
seas over the next several days generally 2 ft or less.

&&

.BEACHES...
Issued at 243 PM EDT Tue Jun 10 2025

Rip current risks will become elevated along the Atlantic coast
as onshore winds increase through the week.

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            80  88  79  88 /  50  80  40  70
West Kendall     77  88  76  89 /  40  80  40  70
Opa-Locka        80  89  78  89 /  40  70  40  70
Homestead        79  87  78  88 /  50  80  50  70
Fort Lauderdale  80  87  79  87 /  50  70  40  70
N Ft Lauderdale  80  87  79  88 /  40  70  40  70
Pembroke Pines   81  91  81  92 /  40  70  40  70
West Palm Beach  79  87  78  89 /  40  70  30  70
Boca Raton       80  89  78  89 /  40  70  40  70
Naples           74  89  74  88 /  50  80  60  70

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
GM...None.
&&

SHORT TERM...JS
LONG TERM....JS
AVIATION...JS

In the hours before

Special weather statement, Jun 10, 1:53 PM EDT, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Miami FL
153 PM EDT Tue Jun 10 2025

FLZ067-068-101830-
Inland Palm Beach County FL-Metro Palm Beach County FL-
153 PM EDT Tue Jun 10 2025

...A strong thunderstorm will impact portions of northeastern Palm
Beach County through 230 PM EDT...

At 153 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud near The
Acreage, or 8 miles west of Palm Beach Gardens, moving north at 10
mph.

HAZARD...Funnel clouds, wind gusts of 45 to 50 mph, and pea size
         hail.

SOURCE...Radar indicated.

IMPACT...Funnel clouds occasionally touch down and produce tornadoes
         or waterspouts. Gusty winds could knock down tree limbs and
         blow around unsecured objects.

Locations impacted include...
West Palm Beach, Wellington, Palm Beach Gardens, Greenacres, Royal
Palm Beach, Golden Lakes, North County Airport, Loxahatchee Groves,
Lion Country Safari Park, The Acreage, Loxahatchee NWR, Caloosa,
Florida Gardens, and Jupiter Farms.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2661 8014 2660 8047 2696 8052 2696 8019
TIME...MOT...LOC 1753Z 164DEG 10KT 2682 8029

FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

CWC
Special weather statement, Jun 10, 2:16 PM EDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Miami FL
216 PM EDT Tue Jun 10 2025

FLZ066-067-070-071-101845-
Inland Broward County FL-Hendry FL-Inland Collier County FL-
Inland Palm Beach County FL-
216 PM EDT Tue Jun 10 2025

...A strong thunderstorm will impact portions of east central
Collier, southeastern Hendry, northern Broward and southwestern Palm
Beach Counties through 245 PM EDT...

At 216 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud near Big
Cypress Seminole Reservation, or 25 miles east of Ave Maria, moving
north at 15 mph.

HAZARD...Funnel clouds and wind gusts of 45 to 50 mph.

SOURCE...Radar indicated.

IMPACT...Funnel clouds occasionally touch down and produce tornadoes
         or waterspouts. Gusty winds could knock down tree limbs and
         blow around unsecured objects.

Locations impacted include...
Miccosukee Indian Reservation, Big Cypress Seminole Reservation,
Miccosukee Service Plaza, Rotenberger Wildlife Refuge, and Big
Cypress National Preserve.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

&&

LAT...LON 2605 8083 2612 8125 2646 8115 2662 8082
      2640 8075
TIME...MOT...LOC 1816Z 191DEG 12KT 2623 8104

FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

CWC
Special weather statement, Jun 10, 2:44 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service Miami FL
244 PM EDT Tue Jun 10 2025

FLZ066-067-070-071-101930-
Inland Broward County FL-Hendry FL-Inland Collier County FL-
Inland Palm Beach County FL-
244 PM EDT Tue Jun 10 2025

...A strong thunderstorm will impact portions of northeastern
Collier, southeastern Hendry, northern Broward and southwestern Palm
Beach Counties through 330 PM EDT...

At 244 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud near Big
Cypress Seminole Reservation, or 20 miles south of Montura, moving
northwest at 10 mph.

HAZARD...Funnel clouds and wind gusts of 45 to 50 mph.

SOURCE...Radar indicated.

IMPACT...Funnel clouds occasionally touch down and produce tornadoes
         or waterspouts. Gusty winds could knock down tree limbs and
         blow around unsecured objects.

Locations impacted include...
Big Cypress Seminole Reservation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

&&

LAT...LON 2628 8084 2622 8111 2647 8128 2663 8089
TIME...MOT...LOC 1844Z 148DEG 8KT 2637 8101

FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

CWC
Special weather statement, Jun 10, 2:47 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Miami FL
247 PM EDT Tue Jun 10 2025

FLZ070-101930-
Inland Collier County FL-
247 PM EDT Tue Jun 10 2025

...A strong thunderstorm will impact portions of northwestern Collier
County through 330 PM EDT...

At 247 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud near
Orangetree, or 7 miles southwest of Ave Maria, moving north at 10
mph.

HAZARD...Funnel clouds, wind gusts of 45 to 50 mph, and pea size
         hail.

SOURCE...Radar indicated.

IMPACT...Funnel clouds occasionally touch down and produce tornadoes
         or waterspouts. Gusty winds could knock down tree limbs and
         blow around unsecured objects.

Locations impacted include...
Ave Maria, Golden Gate Estates, Immokalee, Orangetree, Big Corkscrew
Island, West Toll Gate On Alligator Alley, Corkscrew Swamp Sanctuary,
Bunker Hill, Intersection I-75 And Everglades Blvd, and Lake
Trafford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2632 8166 2642 8166 2642 8156 2645 8156
      2648 8136 2611 8136 2609 8168 2632 8169
TIME...MOT...LOC 1847Z 190DEG 7KT 2624 8149

FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Fisher
Special weather statement, Jun 10, 3:06 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Miami FL
306 PM EDT Tue Jun 10 2025

FLZ063-066-070-101930-
Hendry FL-Inland Collier County FL-Glades FL-
306 PM EDT Tue Jun 10 2025

...A strong thunderstorm will impact portions of northwestern
Collier, northwestern Hendry and southwestern Glades Counties through
330 PM EDT...

At 306 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm near Felda, or 8 miles southeast of Lehigh
Acres, moving northwest at 10 mph.

HAZARD...Wind gusts of 45 to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Labelle and Felda.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

&&

LAT...LON 2678 8144 2648 8137 2645 8156 2677 8157
TIME...MOT...LOC 1906Z 134DEG 9KT 2654 8152

LIGHTNING...EXCESSIVE
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Fisher
Special weather statement, Jun 10, 3:30 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Miami FL
330 PM EDT Tue Jun 10 2025

FLZ063-066-070-102015-
Hendry FL-Inland Collier County FL-Glades FL-
330 PM EDT Tue Jun 10 2025

...A strong thunderstorm will impact portions of northwestern
Collier, northwestern Hendry and southwestern Glades Counties through
415 PM EDT...

At 330 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud near Felda,
or 7 miles northwest of Immokalee, moving northwest at 20 mph.

HAZARD...Funnel clouds and wind gusts of 45 to 50 mph.

SOURCE...Radar indicated.

IMPACT...Funnel clouds occasionally touch down and produce tornadoes
         or waterspouts. Gusty winds could knock down tree limbs and
         blow around unsecured objects.

Locations impacted include...
Labelle, Immokalee, Port La Belle, Felda, Big Corkscrew Island, Muse,
Corkscrew Swamp Sanctuary, Keri, Bunker Hill, and Lake Trafford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

&&

LAT...LON 2642 8156 2690 8156 2694 8151 2668 8128
      2642 8123 2632 8162 2642 8166
TIME...MOT...LOC 1930Z 152DEG 18KT 2651 8149

FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

CWC

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 12:45 PM EDTSpecial Marine WarningMFL9 min
Jun 10, 1:06 PM EDTSpecial Weather StatementMFLPalm Beach39 min
Jun 10, 1:13 PM EDTSpecial Weather StatementMFLBroward32 min
Jun 10, 1:53 PM EDTSpecial Weather StatementMFLPalm Beach37 min
Jun 10, 2:16 PM EDTSpecial Weather StatementMFLHendry29 min
Jun 10, 2:44 PM EDTSpecial Weather StatementMFLHendry46 min
Jun 10, 2:47 PM EDTSpecial Weather StatementMFLCollier43 min
Jun 10, 3:06 PM EDTSpecial Weather StatementMFLHendry24 min
Jun 10, 3:30 PM EDTSpecial Weather StatementMFLHendry45 min
Jun 10, 3:52 PM EDTSpecial Weather StatementMFLGlades23 min
Jun 10, 4:15 PM EDTSpecial Weather StatementMFLGlades30 min

Nearby

Severe Thunderstorm Warnings in Florida, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.